Zigzag and Eckhaus instabilities in a quintic-order nonvariational Ginzburg-Landau equation
Hoyle, Rebecca B. (1998) Zigzag and Eckhaus instabilities in a quintic-order nonvariational Ginzburg-Landau equation Physical Review E, 58 (6). pp. 7315-7318.
A nonvariational Ginzburg-Landau equation with quintic and space-dependent cubic terms is investigated. It is found that the equation permits both sub- and supercritical zigzag and Eckhaus instabilities and further that the zigzag instability may occur for patterns with wave number larger than critical (q > 0), in contrast to the usual case.
|Divisions :||Faculty of Engineering and Physical Sciences > Mathematics|
|Date :||1 December 1998|
|Identification Number :||10.1103/PhysRevE.58.7315|
|Additional Information :||Published in Physical Review E, 58, 7315-7318. © 1998 The American Physical Society.|
|Depositing User :||Mr Adam Field|
|Date Deposited :||27 May 2010 14:41|
|Last Modified :||23 Sep 2013 18:33|
Actions (login required)
Downloads per month over past year